MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 2.0MM 22-13-5 SS CABLE/SLV SET; BONE FIXATION CERCLAGE

STRYKER ORTHOPAEDICS-MAHWAH 2.0MM 22-13-5 SS CABLE/SLV SET; BONE FIXATION CERCLAGE
Model Number 3704-0-510
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding crack/fracture involving a dall miles cable was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned.Clinician review: a review of the provided medical records by a clinical consultant stated the following comment: re pi - addendum.This addendum to my report of (b)(6) 2021 includes review of the following additional documentation for this case from (b)(6).(b)(6) 2021 lateral x-ray left hip: hybrid long stem tha, distal stem not visualized, reduced, greater trochanteric non-union with loose cable in fracture site.(b)(6) 2021 implant labels: rest.Mod.Stem 195/21, 21/+30 v40 module, 36/+5 v40 lfit head, 36/10 degree x3 insert, 1 screw, 4 dall-miles cable sets, 2 trochanteric grip plates, 52 trident psl ha cluster shell.Undated labels: #3 exeter cemented long stem, cement restrictor, 35/-5 v40 lfit head, 36/10 degree x3 insert, 1 screw.No revision operative report, no dated serial x-rays, no examination of explanted components.Based upon this additional documentation, neither confirmation of the event description nor preparation of a medical report is possible for this case.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusion: a review of the provided medical records by a clinical consultant indicated: based upon this additional documentation, neither confirmation of the event description nor preparation of a medical report is possible for this case.Further information such as return of the device, pre- and post-operative x-rays, primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Surgeon notified on a case that possibly needed a revision surgery.The surgery was done a few years back using stryker implants.The reason on the revision surgery needed possibly due to aseptic loosening.Per information requested response: "the cable sleeve 3704-0-510 , lot 46496804 was broken prior to surgery.Doctors suspected the cable failure.".

Brand Name
2.0MM 22-13-5 SS CABLE/SLV SET
Common Device Name
BONE FIXATION CERCLAGE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key12569398
Report Number0002249697-2021-01666
Device Sequence Number17157296
Product Code JDQ
UDI-Device Identifier07613327036374
UDI-Public07613327036374
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K971741
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model Number3704-0-510
Device Catalogue Number3704-0-510
Device Lot Number46496804
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2021
Initial Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR